# SDR SWAA2012121210522

- Difficulty date: November 30, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL VAPOR BARRIER DIAGONAL BRACE ATTACH  BRACKET CRACKED THRU ON HORIZONTAL STIFFENER.  REMOVED & REPLACED RIGHT MLG WHEEL WELL UPPER BARRIER DIAGONAL BRACE ATTACH BRACKET PER SRM 51-40-02 & DWG 111A1000.
